# SDR ASAA2017031720204

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 17,479 hours, 5,712 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24301
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE HARNESS ON NR 2 ENGINE SHIELDING DAMAGED.  ACFT GROUNDED.  REMOVED AND REPLACED WIRE HARNESS. OPS CHECKED GOOD IAW AMM 26-11-02.
